Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 1, Pages 9-13

A note on weakly θ-continuous functions

1Department of Mathematics, Faculty of Sciences, University of Belgrade, Serbia
2Department of Mathematics, University of California, Davis, California 95616, USA

Received 8 June 1987; Revised 9 February 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Recently a new class of functions between topological spaces, called weakly θ-continuous functions, has been introduced and studied. In this paper we show how an appropriate change of topology on the domain of a weakly θ-continuous function reduces it to a weakly continuous function. This paper examines some of the consequences of this result.